ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Центральная предельная теорема для некоммутативных аналогов решетчатых случайных полей

Арзуманян, В. А. and Нахапетян, Б. С. (1993) Центральная предельная теорема для некоммутативных аналогов решетчатых случайных полей. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (6). pp. 3-13. ISSN 00002-3043

[img]
Preview
PDF
Download (3589Kb) | Preview
    Item Type: Article
    Additional Information: Central limit theorem for noncommutative analogues of lattice random fields.
    Uncontrolled Keywords: Arzumanian V. A., Nahapetyan B. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Oct 2012 11:29
    Last Modified: 02 Nov 2012 11:33
    URI: http://mathematics.asj-oa.am/id/eprint/744

    Actions (login required)

    View Item